# SDR FDEA202303140413

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: ADA73492
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN BS 775 TO 860 X =  75.25 LEFT SIDE.  EXISTING REPAIR AT MAIN DECK CARGO BAY SEAT TRACK BETWEEN STATION 765 TO   STATION 869 X =  75.25 LEFT HAND SIDE EVALUATED AND FOUND CROWN DAMAGED ON SEAT   TRACK STATION 800 TO STATION 820 X =  75.25 LEFT HAND SIDE. DAMAGED SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 765 TO   STATION 869 X =  75.25 LEFT HAND SIDE AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-  5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
